A sharp asymptotic for the lengths of certain scattering rays in the exterior of two convex domains

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Billiard trajectories in the exterior of two strictly convex domains in the plane are considered incoming from a given source S and arriving at a given target P. An asymptotic with an exponentially small error term for the sequence of travelling times of these trajectories is obtained involving the distance between the two domains and the curvatures at the ends of the shortest segment connecting the domains.
    Original languageEnglish
    Pages (from-to)235-255
    JournalAsymptotic Analysis
    Volume35
    Issue number3-4
    Publication statusPublished - 2003

    Fingerprint Dive into the research topics of 'A sharp asymptotic for the lengths of certain scattering rays in the exterior of two convex domains'. Together they form a unique fingerprint.

  • Cite this